PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 75 | 1 | 71-83
Tytuł artykułu

Non-congruent numbers, odd graphs and the Birch-Swinnerton-Dyer conjecture

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
75
Numer
1
Strony
71-83
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-02
poprawiono
1995-08-17
Twórcy
autor
  • Department of Mathematics, University of Science and Technology of China, Hefei, 230026, China
Bibliografia
  • [1] R. Alter, T. B. Curtz and K. K. Kubota, Remarks and results on congruent numbers, in: Proc. 3rd South Eastern Conf. Combin., Graph Theory and Comput., 1972, Florida Atlantic Univ., Boca Raton, Fla., 1972, 27-35.
  • [2] J. E. Cremona and R. W. Odoni, Some density results for negative Pell equations; an application of graph theory, J. London Math. Soc. 39 (1989), 16-28.
  • [3] G. P. Gogišvili, The number of representations of numbers by positive quaternary diagonal quadratic forms, Sakharth SSR Mecn. Math. Inst. Šrom. 40 (1971), 59-105 (MR 49#2536 (=E28-203)) (in Russian).
  • [4] N. Koblitz, Introduction to Elliptic Curves and Modular Forms, Springer, 1984.
  • [5] J. Lagrange, Nombres congruents et courbes elliptiques, Sém. Delange-Pisot-Poitou, 16e année, 1974/75, no. 16.
  • [6] L. Rédei, Arithmetischer Beweis des Satzes über die Anzahl der durch vier teilbaren Invarianten der absoluten Klassengruppe im quadratischen Zahlkörper, J. Reine Angew. Math. 171 (1934), 55-60.
  • [7] L. Rédei und H. Reichardt, Die Anzahl der durch 4 teilbaren Invarianten der Klassengruppe eines beliebigen quadratischen Zahlkörpers, J. Reine Angew. Math. 170 (1933), 69-74.
  • [8] K. Rubin, Tate-Shafarevich group and L-functions of elliptic curves with complex multiplication, Invent. Math. 89 (1987), 527-560.
  • [9] K. Rubin, The main conjecture for imaginary quadratic fields, Invent. Math. 103 (1991), 25-68.
  • [10] P. Serf, Congruent numbers and elliptic curves, in: Computational Number Theory, A. Pethő, M. Pohst, H. C. Williams and H. G. Zimmer (eds.), de Gruyter, 1991, 227-238.
  • [11] J. H. Silverman, The Arithmetic of Elliptic Curves, Springer, New York, 1986.
  • [12] J. B. Tunnell, A classical Diophantine problem and modular forms of weight 3/2, Invent. Math. 72 (1983), 323-334.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav75i1p71bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.